Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 4, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Apr 19, 2015, 9:59 AM CDT for DeWitt County, Texas. It took effect at Apr 19, 2015, 1:51 PM CDT. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2015, 9:59 AM CDT (14:59 UTC)
- In effect from
- Apr 19, 2015, 1:51 PM CDT
- Expired
- Apr 20, 2015, 9:43 PM CDT
- In force
- 32 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County DeWitt County, TX
The radar
The Austin/San Antonio radar (KEWX), 85 km from the middle of the area, began a volume at 14:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sandies Creek near Westhoff (WHOT2). The gauge peaked at 22.26 ft at Apr 20, 2015, 2:00 AM CDT.
- Action stage
- 12 ft
- Minor stage
- 21 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08175000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
178
WGUS44 KEWX 191459
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
959 AM CDT SUN APR 19 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Sandies Creek
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC123-200859-
/O.NEW.KEWX.FL.W.0004.150419T1851Z-150421T0243Z/
/WHOT2.1.ER.150419T1851Z.150420T0600Z.150420T1443Z.NO/
959 AM CDT SUN APR 19 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Sandies Creek Near Westhoff.
* from this afternoon to Monday evening...or until the warning is cancelled.
* At 9:15 AM Sunday the stage was 19.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to rise to
near 21.8 feet by late Sunday evening. The river will fall below flood
stage by late Monday morning.
* Impact...At 22.0 feet...Sandies Creek escapes the channel hundreds of yards
into the flood plain from the headwaters to the Guadalupe River confluence.
Livestock in low areas are cut off and potentially drowned. Secondary roads
and low bridges are flooded and dangerous. The approaches of the
Westhoff/Cheapside road bridge over Sandies Creek are flooded and water is to
the bottom of the bridge..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Westhoff 12 21 19.8 Sun 9 AM 21.5 14.1 7.5 5.2 4.8
&&
LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
2909 9737 2914 9739
$$5 follow-up statements
375
WGUS84 KEWX 192039
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
339 PM CDT SUN APR 19 2015
...The flood warning continues for the following rivers in Texas...
Sandies Creek Near Westhoff AFFECTING De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC123-201439-
/O.EXT.KEWX.FL.W.0004.000000T0000Z-150421T0412Z/
/WHOT2.1.ER.150419T1845Z.150420T0600Z.150420T1612Z.NO/
339 PM CDT SUN APR 19 2015
The flood warning continues for
the Sandies Creek Near Westhoff.
* At 3:15 PM Sunday the stage was 21.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 21.9 feet by after midnight
tomorrow. The river will fall below flood stage tomorrow late morning.
* Impact...At 22.0 feet...Sandies Creek escapes the channel hundreds of yards
into the flood plain from the headwaters to the Guadalupe River confluence.
Livestock in low areas are cut off and potentially drowned. Secondary roads
and low bridges are flooded and dangerous. The approaches of the
Westhoff/Cheapside road bridge over Sandies Creek are flooded and water is to
the bottom of the bridge..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Westhoff 12 21 21.3 Sun 3 PM 21.7 14.4 7.3 5.3 4.7
&&
LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
2909 9737 2914 9739
$$212
WGUS84 KEWX 200045
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
745 PM CDT SUN APR 19 2015
...The flood warning continues for the following rivers in Texas...
Sandies Creek Near Westhoff AFFECTING De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC123-201845-
/O.EXT.KEWX.FL.W.0004.000000T0000Z-150421T0430Z/
/WHOT2.1.ER.150419T1845Z.150420T0600Z.150420T1630Z.NO/
745 PM CDT SUN APR 19 2015
The flood warning continues for
the Sandies Creek Near Westhoff.
* At 7:15 PM Sunday the stage was 21.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 21.8 feet by after midnight
tomorrow. The river will fall below flood stage tomorrow late morning.
* Impact...At 22.0 feet...Sandies Creek escapes the channel hundreds of yards
into the flood plain from the headwaters to the Guadalupe River confluence.
Livestock in low areas are cut off and potentially drowned. Secondary roads
and low bridges are flooded and dangerous. The approaches of the
Westhoff/Cheapside road bridge over Sandies Creek are flooded and water is to
the bottom of the bridge..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Westhoff 12 21 21.8 Sun 7 PM 14.8 7.2 5.4 4.7
&&
LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
2909 9737 2914 9739
$$
CVP904
WGUS84 KEWX 201506
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1006 AM CDT MON APR 20 2015
...The flood warning continues for the following rivers in Texas...
Sandies Creek Near Westhoff AFFECTING De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC123-210800-
/O.EXT.KEWX.FL.W.0004.000000T0000Z-150421T0800Z/
/WHOT2.2.ER.150419T1845Z.150420T0800Z.150420T2000Z.NO/
1006 AM CDT MON APR 20 2015
The flood warning continues for
the Sandies Creek Near Westhoff.
* At 9:15 AM Monday the stage was 21.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by late this
afternoon.
* Impact...At 22.0 feet...Sandies Creek escapes the channel hundreds of yards
into the flood plain from the headwaters to the Guadalupe River confluence.
Livestock in low areas are cut off and potentially drowned. Secondary roads
and low bridges are flooded and dangerous. The approaches of the
Westhoff/Cheapside road bridge over Sandies Creek are flooded and water is to
the bottom of the bridge..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Westhoff 12 21 21.8 Mon 9 AM 15.0 7.0 5.5 4.7 4.6
&&
LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
2909 9737 2914 9739
$$498
WGUS84 KEWX 202017
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
317 PM CDT MON APR 20 2015
...The flood warning continues for the following rivers in Texas...
Sandies Creek Near Westhoff AFFECTING De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC123-210900-
/O.EXT.KEWX.FL.W.0004.000000T0000Z-150421T0900Z/
/WHOT2.2.ER.150419T1845Z.150420T0800Z.150420T2100Z.NO/
317 PM CDT MON APR 20 2015
The flood warning continues for
the Sandies Creek Near Westhoff.
* At 2:15 PM Monday the stage was 21.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring.
* Forecast...the river will continue to fall to below flood stage by late this
afternoon.
* Impact...At 21.0 feet...Minor lowland flooding from the headwaters southeast
of Seguin to the Guadalupe River confluence near Cuero cuts off and
potentially drowns livestock. The approaches to the Farm to Market 240 bridge
three miles northeast of Westhoff flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Westhoff 12 21 21.4 Mon 2 PM 15.2 7.6 5.2 4.7 4.5
&&
LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
2909 9737 2914 9739
$$
CVP878
WGUS84 KEWX 210113
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
813 PM CDT MON APR 20 2015
...The flood warning is cancelled for the following rivers in Texas...
Sandies Creek Near Westhoff AFFECTING De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC123-210143-
/O.CAN.KEWX.FL.W.0004.000000T0000Z-150421T0900Z/
/WHOT2.2.ER.150419T1845Z.150420T0800Z.150420T2210Z.NO/
813 PM CDT MON APR 20 2015
The flood warning is cancelled for
the Sandies Creek Near Westhoff.
* At 7:15 PM Monday the stage was 20.7 feet.
* Flood stage is 21.0 feet.
* Forecast...the river will continue to fall to 7.0 feet by Wednesday morning.
* Impact...At 21.0 feet...Minor lowland flooding from the headwaters southeast
of Seguin to the Guadalupe River confluence near Cuero cuts off and
potentially drowns livestock. The approaches to the Farm to Market 240 bridge
three miles northeast of Westhoff flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Westhoff 12 21 20.7 Mon 7 PM 7.0 5.4 4.5 4.5
&&
LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
2909 9737 2914 9739
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Apr 19, 8:29 AM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 19, 8:29 AM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 829 AM CDT SUN APR 19 2015 .UPDATE... FOG IS MORE WIDESPREAD THAN PREVIOUSLY ANTICIPATED. HAVE EXPANDED THE AREA OF FOG FOR THIS MORNING. EXPECTING IT WILL BURN OFF BEFORE NOON. && .PREV DISCUSSION... /ISSUED 651 AM CDT SUN APR 19 2015/ AVIATION... /12Z TAFS/ LIFR/IFR CONDITIONS WILL IMPROVE TO VFR CATEGORY BY 15Z AS DRIER AIR MIXES DOWN AND SURFACE TEMPERATURES CLIMB INTO THE 70S. WINDS WILL BE FROM THE SOUTH TO SOUTHWEST THIS MORNING SHIFTING TO THE NORTHWEST TO NORTH IN THE AFTERNOON AND EVENING. A COLD FRONT IS FORECAST TO PUSH ACROSS THE AREA LATE THIS AFTERNOON AND EVENING. CONVECTION IS EXPECTED TO FORM ALONG AND AHEAD OF THE FRONTAL BOUNDARY MAINLY AFFECTING AREAS EAST OF INTERSTATE 35. WINDS WILL PICK UP THIS AFTERNOON AND GUSTS UP TO 25 KNOTS FROM THE NORTHWEST. SOME MODELS BRING MVFR ALONG THE I-35 TERMINALS OVERNIGHT...BUT DONT BUYING THIS SOLUTION AS WIND FLOW REMAINS FROM THE NORTH AT 5 TO 10 KNOTS. PREV DISCUSSION... /ISSUED 352 AM CDT SUN APR 19 2015/ SHORT TERM (TODAY THROUGH MONDAY)... THE 00Z UPPER AIR ANALYSIS SHOWED THE PERSISTENT UPPER LOW WHICH HAS BEEN NEARLY STATIONARY TO OUR WEST OVER THE PAST SEVERAL DAYS BEGINNING TO MOVE NORTHEAST. THE CENTER OF THE LOW AT 500 MB WAS LOCATED NEAR EASTERN COLORADO. MODELS ARE CONSISTENTLY WEAKENING/MOVING THE LOW CENTER EAST THIS AFTERNOON WITH AN OPEN WAVE EXPECTED TO BE NEAR NORTHEAST OKLAHOMA BY THIS EVENING. THE LOW IS BEING FORCED EASTWARD BY A ANOTHER STRONG LOW DROPPING FROM CANADA INTO THE NORTHERN CONUS. AS THE UPPER LOW MOVES EAST...IT WILL ALLOW A COLD FRONT TO MOVE THROUGH THE REGION LATE THIS AFTERNOON AND EVENING. THE 06Z SURFACE ANALYSIS SHOWED A SURFACE LOW NEAR CHILDRESS WITH A WEAK HIGH NEAR HOUSTON. BEFORE THE FROPA...BREEZY SOUTHWESTERLY FLOW AT THE SURFACE WILL SETUP AHEAD OF THE APPROACHING COLD FRONT. THIS SETUP SHOULD EQUATE TO WARM AFTERNOON TEMPERATURES. GROUND MOISTURE SHOULD KEEP TEMPS A COUPLE OF DEGREES COOLER AND WILL UNDERCUT MAVMOS SLIGHTLY FOR AFTERNOON HIGHS. THE FOCUS OF TODAYS FORECAST THEN SHIFTS TO THE THREAT OF CONVECTION ALONG THE FRONTAL BOUNDARY AS IT MOVES THROUGH THE AREA. THE 850 MB ANALYSIS SHOWS A SHARP CUTOFF IN MOISTURE FROM OUR WESTERN CWA TO THE EASTERN COUNTIES. IF ANY STORMS DO DEVELOP IT WILL BE ACROSS THE EASTERN COUNTIES WHERE THE BEST MOISTURE COINCIDES WITH THE FRONTAL BOUNDARY. MOST ACTIVITY WILL BE WELL EAST AND NORTHEAST OF OUR CWA WHERE THE BEST DYNAMICAL FORCING WILL BE TODAY WITH THE EXITING LOW-PRESSURE SYSTEM. STORM PROCESSES IN OUR CWA WILL BE PRIMARILY DRIVEN BE MESOSCALE FORCES SUCH AS FRONTOGENETICAL FORCING ALONG THE ADVANCING COLD FRONT. IF ANY STORMS DO DEVELOP THEY WILL HAVE A VERY UNSTABLE AIRMASS TO TAP INTO TO QUICKLY BECOME STRONG/SEVERE. SHEAR VALUES NEAR 40 KNOTS WILL ALSO SUPPORT THE THREAT FOR SEVERE WEATHER. THE STORM PREDICTION CENTER HAS PLACED AREAS EAST OF AN AUSTIN TO SEGUIN TO PLEASANTON LINE IN A SLIGHT RISK FOR SEVERE WEATHER THIS AFTERNOON. AGREE WITH THIS FORECAST AS THE THREAT TODAY SHOULD BE HIGHLY CONDITIONAL. OVERALL COVERAGE OF STORMS SHOULD BE LOW...BUT ANY STORMS THAT DO DEVELOP COULD QUICKLY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. THE THREAT OF STORMS WILL SLOWLY SHIFT SOUTH AFTER 00Z WITH ALL STORMS EXITING THE CWA BY 06Z. THE FRONT WILL BRING IN COOLER TEMPERATURES WHICH LEAVES TODAYS AS THE WARMEST DAY OF THE FORECAST PERIOD. CONTINUED WEAK NORTHERLY FLOW AT THE SURFACE AND SOME CLOUD COVER SHOULD KEEP HIGH TEMPERATURES MONDAY IN THE LOWER TO MIDDLE 70S. LONG TERM (MONDAY NIGHT THROUGH SATURDAY)... THE EXTENDED FORECAST IS A TOUGH ONE AS NEARLY ZONAL FLOW ALOFT SETS UP ACROSS THE REGION. THIS WILL ENABLE SURFACE CYCLOGENESIS TO DEVELOP ON THE LEE SIDE OF THE ROCKIES ON TUESDAY. 850 FLOW WILL ALSO INCREASE FROM THE SOUTH TUESDAY WITH 30-35 KNOTS PROGGED BY MEDIUM RANGE GUIDANCE. THIS WILL ALLOW FOR A LOW CHANCE OF RAIN ASSOCIATED WITH WARM AIR ADVECTION TUES-THURSDAY. IT IS TOUGH TO PIN DOWN SPECIFIC RAIN CHANCES AND LOCATIONS EACH DAY DURING THIS PERIOD AT THE PRESENT TIME. BY FRIDAY...STRONGER UPPER LIFT ASSOCIATED WITH AN UPPER LOW WILL POSSIBLY COMBINE WITH A COLD FRONT TO GIVE MOST OF THE AREA ANOTHER DECENT CHANCE OF RAIN. IT IS MUCH TOO EARLY TO GET INTO SPECIFICS REGARDING PRECIP AMOUNTS OR SEVERE CHANCES. TEMPERATURES FOR THE WORK WEEK WILL REMAIN NEAR SEASONAL NORMALS WITH HIGHS IN THE 70S AND LOWS IN THE 50S/60S FOR MUCH OF THE REGION. HAMPSHIRE && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 88 56 75 55 74 / 10 - 0 20 20 AUSTIN BERGSTROM INTL AIRPORT 87 55 74 52 74 / 10 - 0 20 20 NEW BRAUNFELS MUNI AIRPORT 88 56 75 54 76 / 10 - 0 20 20 BURNET MUNI AIRPORT 84 52 73 53 74 / - - 0 20 20 DEL RIO INTL AIRPORT 87 59 77 59 78 / - - - 20 20 GEORGETOWN MUNI AIRPORT 86 53 74 52 75 / 10 - 0 20 20 HONDO MUNI AIRPORT 87 57 76 54 75 / - - - 20 20 SAN MARCOS MUNI AIRPORT 87 56 75 53 76 / 10 - 0 20 20 LA GRANGE - FAYETTE REGIONAL 86 57 74 56 76 / 20 20 0 20 20 SAN ANTONIO INTL AIRPORT 88 58 75 56 75 / 10 - 0 20 20 STINSON MUNI AIRPORT 87 59 75 56 76 / 10 - - 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, Apr 19, 4:37 AM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 437 AM CDT SUN APR 19 2015 TXZ171>173-183>194-202>209-217>225-228-200945- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 437 AM CDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND EAST OF A GEORGETOWN TO AUSTIN TO SEGUIN TO PLEASANTON LINE FOR THIS AFTERNOON INTO EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. CAN NOT RULE OUT AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EVENING.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:01 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 29 min |
| Apr 18, 7:09 PM CDT | Special Weather Statement | EWX | Kendall | 51 min |
| Apr 18, 7:32 PM CDT | Special Weather Statement | EWX | Burnet | 43 min |
| Apr 18, 7:35 PM CDT | Special Weather Statement | EWX | Gillespie | 40 min |
| Apr 18, 8:18 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays | 27 min |
| Apr 18, 8:25 PM CDT | Special Weather Statement | EWX | Gillespie | 50 min |
| Apr 18, 8:44 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis | 31 min |
| Apr 18, 9:13 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 32 min |
| Apr 18, 9:20 PM CDT | Special Weather Statement | EWX | Gillespie | 40 min |
| Apr 18, 9:35 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kendall, Kerr | 3 hr |
| Apr 18, 9:44 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Lee | 46 min |
| Apr 18, 11:25 PM CDT | Special Weather Statement | EWX | Kendall | 35 min |
| Apr 19, 2:50 PM CDT | Special Weather Statement | EWX | Lee | 25 min |
| Apr 19, 2:55 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 35 min |
| Apr 19, 3:24 PM CDT | Special Weather Statement | EWX | Caldwell | 51 min |
| Apr 19, 3:39 PM CDT | Special Weather Statement | EWX | Bastrop | 36 min |
| Apr 19, 3:53 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 37 min |
| Apr 19, 4:18 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 27 min |
| Apr 19, 4:31 PM CDT | Special Weather Statement | EWX | Lee | 14 min |
| Apr 19, 4:43 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 32 min |
| Apr 19, 4:49 PM CDT | Special Weather Statement | EWX | Lee | 41 min |
| Apr 19, 5:13 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 47 min |
| Apr 19, 5:50 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 40 min |
| Apr 19, 6:49 PM CDT | Special Weather Statement | EWX | Fayette | 41 min |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.